<< Previous Issue Communications of the Korean Mathematical Society (Vol. 3, No. 2) Next Issue >>
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 119—256
Remarks on BCI-algebras
Young Bae Jun
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 119—124
Prime near-rings
Chul Kon Bae
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 125—131
A note on the Clifford modules
Keean Lee and Sunghee Kang
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 133—141
Modifications of ZF equiconsistent with $ZF^{KM}$
S. M. Kim
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 143—146
A proof of Treves estimates
Hong-Taek Hwang and Choon-Ho Lee
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 147—152
On the area integral of holomorphic $L^p$ functions
E. G. Kwon and Y. W. Lee
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 153—155
A sufficient condition for hypoellipticity of operators of order one
K. H. Kwon and B. H. Yoo
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 157—161
Notes on quasi-analytic functions
S. S. Kim and K. H. Kwon
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 163—167
Nonlinear ergodic theorems for Lipschitzian mappings in Hilbert spaces
Ki Sik Ha, Jong Kyu Kim, and Kuk Hyeon Son
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 169—177
The reproducing kernel of Hilbert space of Yeh-Wiener process
Hong-Taek Hwang and Hee-Sook Park
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 179—187
On normalized topological divisors of zero on Banach-algebra
Sang Hun Lee
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 189—195
Extensions of the Cuntz algebras relative to a semifinite decomposable factor
Sung Je Cho and Sa Ge Lee
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 197—204
Sufficient conditions for irreducibility, ergodicity and recurrence of a Markov process $X_{n + 1} =f(X_n) + \varepsilon_{n + 1}$
Oesook Lee
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 205—212
Sequential Yeh-Feynman integrals of certain classes of functionals
Kun Soo Chang, Jeong Gyoo Kim, Il Yoo, and Ki Seong Choi
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 213—224
A constructive proof of the existence of Green's function of manifolds
Dong Pyo Chi
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 225—229
On complex and contact conformal flatness
Un Kyu Kim
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 231—248
The growth function of tubes about geodesics
Sungyun Lee
Commun. Korean Math. Soc. 1988 Vol. 3, No. 2, 249—256

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd